# SDR SWAA2025120140369

- Difficulty date: November 27, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 70,472 hours, 42,012 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW SEATS 11C AND 11D INOPERATIVE.  INSPECTED BOTH SEATS AT ROW 11 B & C, THE SEATS WERE IN THE UPRIGHT POSITION AND DID NOT RECLINE AND BREAK OVER NORMAL.
